# SDR DALA2019020600808

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 73,289 hours, 54,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FWD OUTBD DOORJAMB STA 946 AT RH MLG WHEEL WELL. FWD OUTBD DOORJAMB STA 946 AT RH MLG WHEEL WELL WAS REPAIRED PER DC9/MD80 SRM 53-05 FIG 113. (LP0933140)
